# SDR 2017FA0000413

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N377SM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780223
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC3YR
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Nlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL TIRE WENT FLAT UPON A SMOOTH LANDING.   ABLE TO TAXI OFF OF MAIN RUNWAY.  THE INNER TUBE WAS INSTALLED ON MARCH 28, 2009 TACH TIME OF 3718.57 HRS.  THE FLAT OCCURRED ON SEPT 29, 2016 TACH TIME 4630.15 HRS.  THE NOSE WHEEL TIRE TREAD WAS IN GOOD CONDITION.  THE INNER TUBE TYPE HAS A HISTORY OF FAILING PREMATURELY.
